Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Diagnosed UTI. Prescribed Nexpro-40, Oricitral. Pain reduced. Itching in urethra. Possible reason?

Hello doctor, I m a 24 year old male. I got up one morning, ten days ago with a major urge to urinate. It was slightly painful , and the pain increased at the end of the urination . I have never had sex. I went to the doctor, a general physician, who said it was UTI . He gave me NEXPRO-40, ORICITRAL, and and offlin O or something that sounds similar, I have very little or usually np pian now..but there is itching in the Urethra . What could this be, doctor?
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

Itching in genital region, especially near the urethra is typically seen in individuals suffering from a urinary tract infection. Do not worry about this. Although you will have to ask your doctor to screen you for trichomoniasis and alos request for a urine culture examination if this has not already been done.

Some patients also experience a yeast infection while being treated for their UTI. I would advise you to please visit your doctor for a more elaborate examination.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Fri, 22 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor